Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number
V-GO 30
Medical Device Problem Code
Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code
No Information (3190)
Date of Event
11/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The patient started v-go 30 on (b)(6) 2019 and on (b)(6), the needle button popped out with the v-go applied to her left thigh.
New Search
Submit an Adverse Event Report
Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer
(Section D)
VALERITAS, INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key
9350564
Report Number
1226572-2019-00567
Device Sequence Number
2739687
Product Code
LZG
UDI-Device Identifier
00385609600029
UDI-Public
(01)00385609600029(17)211012(10)FG319059
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K103825
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
11/02/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
10/12/2021
Device Model Number
V-GO 30
Device Catalogue Number
8560-9600-02
Device Lot Number
FG319059
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/02/2019
Initial Report FDA Received Date
11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
75 YR
Patient Weight
104